# SDR UALA2012110806432

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,603 hours, 12,051 cycles
- Engine: Pwa PW4056
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Faulty
- Location: Nr 2 Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EEC CONTROL ISSUE, RTFL HAD ENGINE SURGE.  REPLACE NR 2 2.5 BLEED VALVE ACTUATOR PER AMM 75-32-01.  PERFORM ENG TESTS 3, 4 & 6 PER AMM 71-00-00 AND B767 JRH.  ALL TESTS NORMAL.
